# SDR WX0A2017072673282

- Difficulty date: July 22, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 37,752 hours, 25,763 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Interface Unit
- Condition: Failed
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED, DUAL LGCIU FAILURE. CORRECTIVE ACTION PENDING-AC AOG.
